American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] N. Sauer. On the Ramsey property of families of graphs . Trans. Amer. Math. Soc. 347 (1995) 785-833. MR 1262340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Hajnal and P. Komjáth. Corrigendum to: ``Embedding graphs into colored graphs'' . Trans. Amer. Math. Soc. 332 (1992) MR 1140915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Hajnal and P. Komjáth. Embedding graphs into colored graphs . Trans. Amer. Math. Soc. 307 (1988) 395-409. MR 936824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jaroslav Nešetřil and Vojtěch Rödl. Strong Ramsey theorems for Steiner systems . Trans. Amer. Math. Soc. 303 (1987) 183-192. MR 896015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. A. Burr, P. Erdős, R. J. Faudree, C. C. Rousseau and R. H. Schelp. Ramsey numbers for the pair sparse graph-path or cycle . Trans. Amer. Math. Soc. 269 (1982) 501-512. MR 637704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William Staton. Some Ramsey-type numbers and the independence ratio . Trans. Amer. Math. Soc. 256 (1979) 353-370. MR 546922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maryvonne Daguenet-Teissier. Ultrafiltres \`a la fa\c con de Ramsey . Trans. Amer. Math. Soc. 250 (1979) 91-120. MR 530045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joel H. Spencer. Ramsey's theorem for spaces . Trans. Amer. Math. Soc. 249 (1979) 363-371. MR 525678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1